Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generating functions for a special class of permutations

Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 47 (1975), 251-256
MathSciNet review: 0349406
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The paper contains a simple, direct derivation of the generating functions for a class of permutations generalizing the up-down permutations.

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, Some arithmetic properties of the Olivier functions, Math. Ann. 128 (1955), 412–419. MR 0067151
  • [2] L. Carlitz, Permutations with prescribed pattern, Math. Nachr. 58 (1973), 31–53. MR 0329912
  • [3] E. Netto, Lehrbuch der Combinatorik, Teubner, Leipzig, 1927.
  • [4] L. Olivier, Bemerkungen über eine Art von Funktionen, welche Eigenschaften haben, wie die Cosinus und Sinus, J. Reine Angew. Math. 2 (1827), 243-251.

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society